MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL INTRAFX ADV POLYPROSHTHSM 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL INTRAFX ADV POLYPROSHTHSM 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 254825
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l51320), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2022, it was observed that one side of the sheath quadrant on the intrafx adv polyproshthsm 30mm device was bent; and was not seating on the sheath inserter correctly prior to inserting.Another like device was used to complete the procedure with a minute of delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
INTRAFX ADV POLYPROSHTHSM 30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13663472
Report Number1221934-2022-00719
Device Sequence Number19309293
Product Code MBI
UDI-Device Identifier10886705027521
UDI-Public10886705027521
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number254825
Device Catalogue Number254825
Device Lot Number7L51320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown